# SDR DALA12014479259

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 41,669 hours, 21,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND THREE EMERGENCY LIGHTS IN AFT STAIRWELL INOPERATIVE.  FOUND ALL THREE GROUNDS LOOSE.  TIGHTENED GROUND NUTS. OPS CHECKS NORMAL IAW SWPM.
